Feel worse of progesterone

by Britt
(Sweden)

Hey!

I have 50 mcg Estradot and take Progesterone 200 mg 12 days every other month to bleed.

I feel terrible these days I take progesterone and a few weeks after. My whole body becomes inflamed. The gut, the joints, the muscles, I feel terrible and get terribly tired.
I just want to stop taking estrogen so I don't have to take progesterone but I'm afraid that sweating and depression will come back.

Very grateful for advice and help!!

Britt

Comments for Feel worse of progesterone

Click here to add your own comments

Apr 13, 2021
Feel worse on progesterone
by: Joy

Hi Britt

I am not sure who advised you to use progesterone like that, but it's incorrect.  I am not surprised that you are feeling terrible. Your body is in a complete tizz.

If you read this website you will see that we do not recommend that any women needs to take extra estrogen, it causes Estrogen Dominance not to mention, there are well over 100 estrogen mimics in our Environment as it is.  Your adverse symptoms clearly indicate estrogen dominance.  With the correct use of progesterone you will feel so much better and it will help with your night sweating, please read the page on Hot Flashes.  Nothing less than 400mg progesterone cream is needed per day.  Please use a good quality progesterone cream such as Natpro which is a 3% cream. Progesterone does help with mild depression, but other nutrients are needed too.  On the Depression page it clearly states to avoid all forms of estrogen. Please also read the How to use Progesterone Cream page.

Apr 27, 2021
Please, want help
by: Britt

Thanks Joy for your answer!

I have now taken 400 mg of progesterone cream for a few weeks and tried to stop taking the estrogen patches but have started sweating and very nervous in the body, it is burning in the muscles and the brain is foggy.
I have ME / CFS so my body is very sensitive but sometimes I wonder if my ME is aggravated by my imbalance in the hormones.
I also have a genetics that shows that I do not metabolize estrogen properly.
I am 60 years old and have not really felt well since 15-20 years ago.

Please, can you help me ?? How do I feel good and be able to lower my estrogen and use progesterone instead?
I really want to feel good!

Apr 27, 2021
Please, want help
by: Joy

Hi Britt

I wish that progesterone therapy was easy, it isn't. Some take longer to adjust than others. However, if you read the website and the forums it repeatedly states that progesterone therapy is not an overnight fix, it can take 2-6 months before one feels benefits, sometimes even longer, it all depends on how severe symptoms are. If vitamin D3 level is low it will also have an adverse effect. You need to give progesterone a chance to work.

I tend to agree with your comment about ME/CFS being aggravated by hormones. You clearly are suffering from estrogen dominance as mentioned due to the patches. But you could also be deficient in D3. Perhaps these pages will help you a little see here and here.

I can't offer any more advice other than what I have already discussed with you except that if the 400mg is not helping you then increase, find an amount that suits you. Time and patience is needed.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 8,400 pages on this site...